Matematicki Vesnik

Vol. 61, No. 1, 2009 · Contents

M. Bonanzinga, M. Matveev:
Some covering properties for $\Psi$-spaces

M. Bonanzinga, F. Cammaroto, Lj. D. R. Kocinac, M. V. Matveev:
On weaker forms of Menger, Rothberger and Hurewicz properties

V. V. Fedorchuk:
Finite dimensions modulo simplicial complexes and $ANR$-compacta

H. Gonska, I. Rasa:
Asymptotic behaviour of differentiated Bernstein polynomials

A. S. Dimitrijevic Blagojevic:
A mass partition problem in $\Bbb R^4$

A. S. Dimitrijevic Blagojevic:
An effective criterion for the existence of a mass partition

P. Maremonti:
On the uniqueness of bounded weak solutions to the Navier-Stokes Cauchy problem

D. N. Georgiou, S. D. Iliadis, K. L. Kozlov:
On the large transfinite inductive dimension of a space by a normal base

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 24 Feb 2009. Last modified: 20 March 2009.

© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition